# SDR UPS97823191

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4751770
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LONG 36 LT AND RT FLANGES CORRODED AND BLOWN OUT AT BOLT HOLES F/S 480.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPLACEMENT SECTION IAW SRM 53-2-2 FIG 10, 53-4-1.
